# SDR SWAA2022031431116

- Difficulty date: August 4, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120BF HAS CORROSION AT THE EDGE AS MARKED. / VERIFIED DAMAGE EXISTS ON MORE THAN 50% OF PANEL 120BF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1VERIFIED RECEIVED REPLACEMENT PANEL P/N 453A1610-4 ATAG WN3171 IAW DWG 453A1610 REV T PANEL TO BE INSTALLED ON JPANEL-121-CLOSE
